# SDR 2002F00474

- Difficulty date: March 23, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Damaged
- Location: Spoiler Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 3 SPOILER INBOARD ATTACH BRACKET WITH TWO ELONGATED HOLES AT STATION 507 AND 515.  (M)
